Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

Suddenly experience greenish and brownish urethral discharge. Was on keflex. No STD. Suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
I am suddenly experience urethral discharge - greenish/brownisn and mucousy. It is not from an STD - I am 65 and have only one sexual partner. I had it a few weeks ago but was taking Keflex for another infection and it went away. Now suddenly it has returned with a vengeance.
Posted Mon, 2 Sep 2013 in Urinary and Bladder Problems
Answered by Dr. Hari Charan Perigela 27 minutes later
Brief Answer:
it may be due to infection

Detailed Answer:
Mucous urethral discharge can be due to infection.
Please send the discharge for culture and sensitivity so that appropriate antibiotic can be used.
Get an ultrasound abdomen.
If there is any suspicious lesion in the urinary bladder,then Cystoscopy has to be done.
So,please send discharge for culture and sensitivity and use appropriate antibiotic.
Drink plenty of liquids.
If you have any queries i will clarify further
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor